# SDR GTIA020778

- Difficulty date: July 3, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLL - FLT 1754 - DISCONTINUED TAKEOFF AT 90 KNOTS.  AIRCRAFT SEEMED TO BE TAIL HEAVY AND ABNORMAL FORWARD YOKE PRESSURE WAS REQUIRED TO MAINTAIN WEIGHT ON THE NOSE TIRE.  INSPECTED HORIZONTAL STAB AND ELEVATORS FOR PROPER OPERATION.  MD80 MM 27-31-0 AND 27-41-0.  COMPLIED WITH HIGHT ENERGY STOP INSPECTION PER MD80 MM 05-57-00.  AIRCRAFT FOUND TO BE MECHANICALLY SOUND.  (M)
